# SDR 2013FA0000092

- Difficulty date: February 14, 2013
- Submitted: February 14, 2013
- Operation: General aviation
- Aircraft: N927MM
- Make and model: Cessna 550
- Aircraft serial: 5501060
- Aircraft time: 5,244 hours, 4,630 cycles
- Engine: Pwa PW530A
- Engine time: 5,142 hours, 4,561 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Misinstalled
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON MINOR INSPECTION OF RIGHT ENGINE, NOTICED THAT FIRE LOOP WAS INSTALLED INCORRECTLY.  IT APPEARS THAT IT IS POSSIBLE TO INSTALL THE LOOP WITH EACH END OF THE LOOP CONNECTED TO THEMSELVES AND THE SENSE WIRES FROM THE ACFT CONNECTED TO THEMSELVES.  THE SYS WILL STILL TEST FINE IN THIS CONDITION BUT WILL GIVE NO FIRE WARNING SINCE THERE IS NO ACTUAL CONNECTION FROM THE WARNING SYSTEM TO THE LOOP.  THIS IS MORE OF A WARNING TO MECHANICS THAT THE LOOP INSTALLATION IS NOT IDIOT PROOF AND CAN BE INSTALLED INCORRECTLY IF NOT PAYING ATTENTION.
